# SDR ASAA2018110526710

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 18,138 hours, 5,914 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Packs
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AT THE COMPLETION OF THE BEFORE TAKEOFF CHECKLIST, DURING MASTER RECALL, BOTH PACK LIGHTS ILLUMINATED. LIGHTS EXTINGUISH WITH MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE REF B737-900 AMM 21-61-00, #1 CONTROLLER LOGGED EXIT SRADA, #2 CONTROLLER LOGGED INLET & EXIT SRADA. RETEST AND CLEAR OK WITH NO FURTHER FAULTS.
